| Model Number |
UNIVERS SLAP HAMMER |
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
04/16/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
It was reported that the small ball at the end of the ar-9202-14 came off during removal of tsa stem.The surgery was completed and stem was able to be removed.
Additional Manufacturer Narrative
Complaint confirmed, the knob was found to have broken off from the head.The fragment was not returned, no measurement could be taken.The cause is undetermined, however likely causes include user-applied mechanical forces.